On the regularity of bilinear maximal operator
Czechoslovak Mathematical Journal, Tome 73 (2023) no. 1, pp. 277-295
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
We study the regularity properties of bilinear maximal operator. Some new bounds and continuity for the above operators are established on the Sobolev spaces, Triebel-Lizorkin spaces and Besov spaces. In addition, the quasicontinuity and approximate differentiability of the bilinear maximal function are also obtained.
We study the regularity properties of bilinear maximal operator. Some new bounds and continuity for the above operators are established on the Sobolev spaces, Triebel-Lizorkin spaces and Besov spaces. In addition, the quasicontinuity and approximate differentiability of the bilinear maximal function are also obtained.
DOI :
10.21136/CMJ.2022.0153-22
Classification :
42B25, 46E35
Keywords: bilinear maximal operator; Triebel-Lizorkin space; Besov space; Lipschitz space; $p$-quaiscontinuous; approximate differentiability
Keywords: bilinear maximal operator; Triebel-Lizorkin space; Besov space; Lipschitz space; $p$-quaiscontinuous; approximate differentiability
@article{10_21136_CMJ_2022_0153_22,
author = {Liu, Feng and Wang, Guoru},
title = {On the regularity of bilinear maximal operator},
journal = {Czechoslovak Mathematical Journal},
pages = {277--295},
year = {2023},
volume = {73},
number = {1},
doi = {10.21136/CMJ.2022.0153-22},
mrnumber = {4541102},
zbl = {07655768},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2022.0153-22/}
}
TY - JOUR AU - Liu, Feng AU - Wang, Guoru TI - On the regularity of bilinear maximal operator JO - Czechoslovak Mathematical Journal PY - 2023 SP - 277 EP - 295 VL - 73 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2022.0153-22/ DO - 10.21136/CMJ.2022.0153-22 LA - en ID - 10_21136_CMJ_2022_0153_22 ER -
Liu, Feng; Wang, Guoru. On the regularity of bilinear maximal operator. Czechoslovak Mathematical Journal, Tome 73 (2023) no. 1, pp. 277-295. doi: 10.21136/CMJ.2022.0153-22
Cité par Sources :